# SDR EIA2000240

- Difficulty date: August 12, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CHECK, CENTER TANK FRONT SPAR LOWER CHORD FOUND CORRODED AT DRAG SPLICE FITTING AT STATION 990 STRINGER 38R.  CORROSION REMOVED PER SRM 51-10-01 AND REPROTECTED PER SRM 51-10-02.  CORROSION BLEND OUT DEPTH .010 INCH, WIDTH 1 INCH, LENGTH 4 INCH WITH SRM 51-10-01 LIMIT.  EDDY CURRENT INSPECTION C/OUT PER NDT D6-7170 PT 6 51-00-00 FIG 4.  REWORK AREA, NO CRACK REVEALED.  (M)
